Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.17 NO.1 / 2013 )
Title
GLOBAL EXISTENCE FOR VOLTERRA-FREDHOLM TYPE FUNCTIONAL IMPULSIVE INTEGRODIFFERENTIAL EQUATIONS(ENG)
Author
V. VIJAYAKUMAR ,K. ALAGIRI PRAKASH ,R. MURUGESU 
MSC
34A60,34K05, 34K10, 45N05, 45J05
Publication
Page
17-28 Page
Abstract
1. INTRODUCTION
Own Status
Keyword
Leray-Schauder Alternative; a priori bounds; impulsive functional integrodifferential equations; global existence
Note
Summary
In this paper, we study the global existence of solutions for the initial value problems
for Volterra-Fredholm type functional impulsive integrodifferential equations. Using the
Leray-Schauder Alternative, we derive conditions under which a solution exists globally.
Attach
[PDF]